On stochastic games. II

Maitra, A. ; Parthasarathy, T. (1971) On stochastic games. II Journal of Optimization Theory and Applications, 8 (2). pp. 154-160. ISSN 0022-3239

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/qg41103jt44630...

Related URL: http://dx.doi.org/10.1007/BF00928474


In this paper, we consider positive stochastic games, when the state and action spaces are all infinite. We prove that, under certain conditions, the positive stochastic game has a value and that the maximizing player has an ε-optimal stationary strategy and the minimizing player has an optimal stationary strategy.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:90954
Deposited On:15 May 2012 09:53
Last Modified:15 May 2012 09:53

Repository Staff Only: item control page